# SDR USAA951014

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 19,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q6-CHECK INSPECTION, VISUALLY INSPECTED A 2 INCH CORRODED AREA LOCATED AT THE FLOOR BEAM STATION 312 RBL 6.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  INSTALLED T-CAP.  (M)
